# SDR 2010FA0001208

- Difficulty date: December 1, 2010
- Submitted: December 1, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5347039420400
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FITTING (FLOOR STRUCTURE). FITTING IS LISTED AS PRIMARY STRUCTURE. NO CORROSION REMOVAL LIMITS AVAILABLE. R & R FITTING IAW SRM 51-42-11.
